# SDR DXTA2009092303796

- Difficulty date: September 22, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 2,567 hours, 1,967 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1606930001
- Condition: Broken
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

WHILE ATTEMPTING TO SET T/O POWER, NR 1 THROTTLE WOULD NOT REMAIN IN T/O DETENT. TAKEOFF ABORTED, NR 2 ENG SHUTDOWN NORMALLY.   IN THROTTLE CUTOFF, NR 1 ENG ACCELERATED TO APPROX 72 % N1. WITH EECS SELECTED TO MANUAL, NR 2 ENG NORMAL. PRIOR TO SELECTING EECS MANUAL, BOTH ENGINES SET AT 66% N1. UPON SELECTING MANUAL, UNABLE TO CONTROL NR 1 ENG WITH THROTTLE LEVER & IT ACCELERATES TO 72% N1, UPON ATTEMPTING ENG SHUTDOWN, NR 2 ENG SHUTDOWN NORMALLY, UNABLE TO SHUTDOWN NR 1 ENG WITH EEC IN AUTO. UTILIZED NR 1 ENG FIRE SWITCH TO SHUT DOWN ENG.  OPERATED NR 1 , 2 THROTTLES THROUGH ENTIRE OPERATIONS, FOUND THAT NR 2 THROTTLE IS MUCH SMOOTHER THROUGH OPS THAN NR 1. NR 1 IS GRITTY FEELING & WILL NOT STAY AT FULL POWER.  PUT NR 1 AT CUFF OFF, DISCONNECTED CABLE FROM FUEL CONT.   RAN THROUGH OPS, FELT SAME,  LINKAGE NOT MOVING. DISASSEMBLED CENTER PEDISTAL & PILOTS FLOOR & SEAT IN ORDER TO CHECK FOR MOVEMENT OF PUSH RODS, TORQUE TUBE & FWD LINKAGE, ALL OPS NORMAL OTHER THAN GRITTY FEEL & NOT HAVING FULL MOTION. STARTED DIS-ASSEMBLY OF AFT CABIN AND DISCONNECTED FWD CABLE FROM AFT CABLE TO CHECK FOR MOVEMENT AT CONNECTIONS MORE REMOVAL OF FURNISHING AND CABLE CLAMPS REQ IN ORDER TO GET CABLES SEPERATED. IAW 560XL M/M 76-11-03. SEPERATED CABIN BELOW AFT CABIN AREA. FWD CABLE IS SMOOTH. DISCONNECTED AFT CABLE FROM MID CABLE IN AFT BAGGAGE SIDE WALL OVER DOOR. MID CABLE CHECKS GOOD. FOUND AFT CABLE BINDING. DISCONNECTED CLEVIS AT THROTTLE BELLCRANK. REMOVED CABLE RIBBON FROM CABLE SHROUD- CABLE BROKEN. REPLACED CABLE IAW 560XL MM CHAPT 76-11-03. GROUND RUNS & OPS CHECKS GOOD AFTER RECONNECTING CABLES & RIGGING CABLES.  ORIGINAL SUBMISSION: 9/23/2009
